Headaches and dizzy

Discussion in 'Lipotrim Forum' started by denajane, 13 November 2008 Social URL.

  1. denajane

    denajane Full Member

    Posts:
    399
    Likes Received:
    33
    :confused:Can anyone help I have started having headaches and feeling dizzy again Im on week 9 and have been fine since the first week. Has anyone else experienced this I am drinking 3-4litres a day and haven't cheated once just wondering if my body is telling me its time to stop or is this normal??????? Dont want to quit yet want to carry on for another 3 weeks xx:confused:
     
  2. Avatar

    MiniMins.com Matched Content

  3. Sz10pleeaassee

    Sz10pleeaassee Full Member

    Posts:
    54
    Likes Received:
    1
    Start Weight:
    13st5lb
    Current Weight:
    11st6lb
    Goal Weight:
    9st12lb
    Lost(%):
    1st13lb(14.44%)
    Diet:
    Lipotrim
    Keep drinking the water babe that defo helps,
    I know you're already drinking 3 or 4 l per day try to increase that a bit
    Hard I know but it helps
    Love
    janie
    ps well done on your amazing weight loss!
     
  4. denajane

    denajane Full Member

    Posts:
    399
    Likes Received:
    33
    Thanks hun will keep up the water see if that helps have been taking painkillers (hurt my back) and nytol when I have been on nights I just hope I haven't knocked myself out of ketosis I cant think of what else it can be. I haven't got any ketostix either so will just have to drink drink drink and hope for the best.
    Welll done on your weight loss 2 thats great in three weeks xx
     
  5. Fabnforty

    Fabnforty Member

    Posts:
    10
    Likes Received:
    1
    Start Weight:
    19st12lb
    Current Weight:
    18st12lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st0lb(5.04%)
    Diet:
    Lipotrim
    Hi

    It could be coming from your back ache particularly if it's upper. I have a recurrent wear and tear back ache and it can make me lose my balance, feel sick etc. If you can take ibuprofen then that is good as it is an anti inflammatory which reduces the pressure on the nerves which in turn alleviates the symptoms. Hope you feel better soon anyway.
     
  6. cuddlyfairy

    cuddlyfairy Gold Member

    Posts:
    4,034
    Likes Received:
    60
    Start Weight:
    18st9lb
    Goal Weight:
    9st0lb
    Diet:
    Lipotrim
    Hope you are feeling better today. I've had awful backache lately as well and my doc told me to take ibuprofen, be careful though, most tablets are coated with sucrose!!!!!! If you find any that aren't let me know please coz I stopped taking them coz I was worried they'd knock me out of ketosis (they weren't helping anyway!) Take them after a shake as they need to be taaken with food.

    x
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...